# SDR UIEA2024020100059

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Ladder
- Part number: UNKNOWN
- Condition: Cracked
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CREW LADDER I/B SIDE #7 & 10 STEP FOUND CRACK( #7 AND #10 STEP CRACK AREA REPAIRED AS PER RI-25-50-16667 REV.A. NO FURTHER DEFECTS NOTED. )
